RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Page 1712 (Mi de10059)  

Short Communications

The method of small regular perturbations in the investigation of singular differential equations in a Banach space

V. I. Fomin

Tambov State Technical University

Full text: PDF file (165 kB)

English version:
Differential Equations, 1999, 35:12, 1740–1741

Bibliographic databases:
UDC: 517.928.4
Received: 22.09.1998

Citation: V. I. Fomin, “The method of small regular perturbations in the investigation of singular differential equations in a Banach space”, Differ. Uravn., 35:12 (1999), 1712; Differ. Equ., 35:12 (1999), 1740–1741

Citation in format AMSBIB
\Bibitem{Fom99}
\by V.~I.~Fomin
\paper The method of small regular perturbations in the investigation of singular differential equations in a Banach space
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1712
\mathnet{http://mi.mathnet.ru/de10059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774998}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1740--1741


Linking options:
  • http://mi.mathnet.ru/eng/de10059
  • http://mi.mathnet.ru/eng/de/v35/i12/p1712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019